# SDR AALA2019111989028

- Difficulty date: November 16, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 30,952 hours, 12,422 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AT FL 390 IN CRUISE #2 ENG FWD FUEL TANK LOW PRESSURE LT CAME ON. AFT LOW PRESSURE LT  ILLUMINATED SHORTLY THEREAFTER. FUEL USED CROSS CHECK HAD BEEN PERFORMED SHORTY BEFORE THAT, AND HAD CALCULATED #2 TANK QTY OF 4.7. NO FUEL LOW OR FUEL IMBAL MSGS EVER DISPLAYED. AFTER  LANDING, FUEL STICK MEASUREMENTS INDICATED AN EMPTY #2 FUEL TANK. UPON APPARENT FUEL  STARVATION AT FL 390, #2 ENGINE ROLLED BACK TO APPROX 20-30% N1. WHEN FUEL CROSSFEED OPENED,  ENGINE RECOVERED. #2 ENGINE PERFORMED NORMALLY DURING DESCENT, APPROACH, AND LANDING. MAINTENANCE REPORTS NO FAULTS NOTED, ISSUE WAS CONFIRMED TO BE A FUELING CONFIG PROBLEM.
